Downloads: 117 | Monthly Hits: ⮙6
M.Tech / M.E / PhD Thesis | Mathematics | Iraq | Volume 6 Issue 8, August 2017
Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme
Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon
In this paper, we establish improved results about stability and data dependence for the Jungck-T-CR iterative scheme.
Keywords: Jungck-T-CR iterative scheme, stability, data dependency
Edition: Volume 6 Issue 8, August 2017
Pages: 2005 - 2011
How to Cite this Article?
Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon, "Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20176352, Volume 6 Issue 8, August 2017, 2005 - 2011
Enter Your Email Address and Click Download Button
Similar Articles with Keyword 'stability'
Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission
Uduak A. Edet
Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response
Obias Chimbola Mulenga
Monitoring the Quantity and Period of Milk Production by a Sindhi Cow using Statistical Quality Control Charts
The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes
Danfeng Zhao, Ye Liu
Modelling the Impact of Awareness Programs on the spread of HIV/AIDS
R. Lalawmpuii, J. Hussain